Jump to ContentJump to Main Navigation

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board Member: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, J. / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year


IMPACT FACTOR increased in 2013: 0.340
5-year IMPACT FACTOR: 0.354

SCImago Journal Rank (SJR): 0.310
Source Normalized Impact per Paper (SNIP): 0.748

Mathematical Citation Quotient 2013: 0.21

VolumeIssuePage

Issues

Backward stochastic differential equations with a convex generator

1I. Javakhishvili Tbilisi State University, 1, Chavchavadze Ave., Tbilisi 0128, Georgia

Citation Information: Georgian Mathematical Journal. Volume 19, Issue 1, Pages 63–92, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: 10.1515/gmj-2012-0003, February 2012

Publication History

Received:
2010-08-30
Published Online:
2012-02-29

Abstract.

Backward stochastic differential equations (BSDEs) with convex generators of quadratic growth are considered. The existence of a solution is proved for such equations driven by a continuous martingale with unbounded characteristic. A suitable optimization problem is formulated and it is shown that the corresponding value process satisfies BSDEs.

Keywords.: Backward stochastic differential equation; value process; semimartingale

Comments (0)

Please log in or register to comment.